# SDR UPS02838281

- Difficulty date: April 15, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK INDICATIONS FOUND BY NDT ON HOLE NR 9 LT.  REAMED AND COINED HOLE, FABBED AND INSTALLED BUSHING IAW REO G08603.
